Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 11, Pages 663-672
http://dx.doi.org/10.1155/S016117120100672X

Precompactness and total boundedness in products of metric spaces

Department of Mathematics and Computer Science, University of Antwerpen-Ruca, Groenenborgerlaan 171, Antwerpen 2020, Belgium

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bart Windels, “Precompactness and total boundedness in products of metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 11, pp. 663-672, 2001. https://doi.org/10.1155/S016117120100672X.